# SDR 96UAL900988

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1814U
- Make and model: Doug DC-10-10
- Aircraft serial: 46613
- Engine: Ge CF66D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube Assy
- Part number: AYK7002582
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC FLUID SPRAYING FROM LINE IN RIGHT WHEEL WELL WITH NR 3 SYSTEM PRESSURIZED.  *S/D*  BRAKE RETURN LINE CRACKED.  SPLICED IN A NEW SECTION OF LINE USING RYNGLOK METHOD.
